# SDR 99ZZZX3086

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54AG
- Make and model: Bell OH-58A
- Aircraft serial: 7120721
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032022
- Condition: Failed
- Location: Start/Generator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHAFT SHEARED APPROXIMATELY .1250 INCH IN GENERATOR BODY.  REMOVED AND REPLACED.
